Can Violent Vomiting with in 2 or 3 Days of Under Eye Ultherapy Ruin the Outcome? My Eyes Sem Puffy.
Doctor Answers 7
Ultherapy results and eyelid swelling from other etiologies
Read the Ultherapy book provided on the link below.
Have a question? Ask a doctor
Temporary swelling under the eyes won't affect Ultherapy's results
Ultherapy works by tightening the connective tissue layer as well as stimulating collagen production for six or more months after treatment, so the temporary eyelid swelling should not affect the Ultherapy results.
The information provided in Dr. Shelton's answer is for educational purposes only and is not intended to constitute medical advice. The information provided should not be relied upon as a substitute for consultations with a qualified health professional who may be familiar with your individual medical needs
Vomiting after Ulthera
Vomitting can result in a puffy face or eyes in itself, the results of your Ulthera treatment will not be effected at all by this.
You might also like...
Vomiting after Ulthera
Vomiting after Ultherapy should not interfere with your Ultherapy outcome. The Ultherapy works by microfocused ultrasound deep in your skin and muscles. The swelling around your eyes could be from either the vomiting or the Ultherapy. Either way, it will resolve in a few days.
Vomiting after Ulthera Treatment
Vomiting after Ulthera should not cause any under eye swelling or ruin the results of your treatment. The Ulthera procedure itself is likely the reason your eyes are puffy as the under eye/upper cheek area is very prone to swelling. This should go down in a couple days and icing the area within the first 48 hours of treatment should help. Good Luck!
Vomiting after Ulthera should not alter the result
It is very unlikely that vomiting after Ulthera should have any negative impact on the outcome. Ulthera works by targeting energy deep below the skins surface to provide heat and controlled that ultimately leads to collagen stimulation and tightening as the tissue heals and remodels. Vomiting in and of itself can cause eye puffiness, or the swelling could be a result of the Ulthera which may persist for a few days.
Vomitting after ulthera ruin the result?
Hello and thank you for your question.
Likely not. The Ulthera works on the tissue causing precise calculated damage to the tissue and as the tissue repairs and reorganizes the collagen fibers, the tissue tightens. This should not be affected by violent vommiting. I recommend head elevation even at night while sleeping untill all swelling gone.
Pablo Prichard, MD
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.